# SDR AU000324

- Difficulty date: May 1, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Part number: H29497
- Condition: Cracked
- Location: Cargo Door
- Part time: 6,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR CARGO DOOR LOCKING MECHANISM FAILED.
